# SDR SIMA20151020007

- Difficulty date: October 20, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- Aircraft time: 30,577 hours, 21,566 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT WILL REQUIRE A MAJOR REPAIR.  AIRWORTHINESS RELEASE FOR RT INTERCOSTAL REPAIR AT FS 1162.00 IAW 513-MQT-02095 & FRAME REPAIR AT LT FS 1162.00 IAW AML PG 3960106-3.  COMPLIED WITH ACFT MAJOR REPAIR AIRWORTHINESS RELEASE FOR REPAIRS ON THIS LOG PAGE 3690109.
